# SDR SWAA2012071705907

- Difficulty date: June 23, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 727D, BETWEEN STR 26L TO STR 27L.  REPAIRED FRAME IAW SRM.
